# SDR CA070314013

- Difficulty date: February 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER.  THE ENGINE WAS SHUTDOWN IN FLIGHT.   GROUND INSPECTION REVEALED A SEIZED PROPELLER AND DAMAGED POWER TURBINE BLADES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC  20070314013)
